# SDR AALA20021826

- Difficulty date: December 16, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CUSP CRACKED BETWEEN INSPECTION HOLES BEYOND DOUBLER RIGHT SIDE STATION 1298.  INSTALLED DOUBLER PER ESO NR 80559 DATED 12/16-2002.  (M)
